Delaware, 2013Flood and Heavy Rain in Delaware, June 10 to 11, 2013
June 10 to 11, 2013 · NWS PHI · 2 events in 2 counties and zones
Heavy rain moved through Delaware and although amounts varied across the state, in general 1 to 3 inches of rain was reported. A daily rainfall record was recorded at the Georgetown Airport in Sussex County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain moved through Delaware and although amounts varied across the state, in general 1 to 3 inches of rain was reported. A daily rainfall record was recorded at the Georgetown Airport in Sussex County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 10, 8:10 AM EST, 50 minutes earlier.
Area forecast discussion, Jun 10, 8:10 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT MON JUN 10 2013
.SYNOPSIS...
A WARM FRONT EXTENDED FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO
THE WATERS OFF THE MIDDLE ATLANTIC COAST THIS MORNING. THE FRONT
WILL LIFT NORTHWARD AND THROUGH OUR REGION TODAY. LOW PRESSURE IS
FORECAST TO PASS OVER THE EASTERN GREAT LAKES TONIGHT, THEN ACROSS
NEW YORK AND NEW ENGLAND FROM TUESDAY INTO TUESDAY EVENING. WEAK
HIGH PRESSURE IS EXPECTED FOR WEDNESDAY. LOW PRESSURE IS
ANTICIPATED TO MOVE FROM OHIO ON THURSDAY MORNING TO THE
CHESAPEAKE BAY VICINITY ON THURSDAY EVENING BEFORE PASSING OFF THE
DELMARVA COAST ON THURSDAY NIGHT. HIGH PRESSURE FROM THE NORTHWEST
IS EXPECTED TO FOLLOW FOR FRIDAY AND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERAL PERIODS OF RAIN ARE EXPECTED TO AFFECT THE AREA TODAY AS
AN AREA OF LOW PRESSURE WILL MOVE INTO THE MIDWEST TODAY, AND A
WARM FRONT IS EXPECTED TO LIFT ACROSS OUR AREA AS WELL, WHICH MAY
STALL ACROSS THE AREA LATER TODAY.
ONE BATCH OF HEAVY RAIN AND ISOLATED THUNDERSTORMS IS MOVING
THROUGH CENTRAL AND NORTHERN NEW JERSEY THIS MORNING. THIS IS
ASSOCIATED WITH A STRONG SHORT WAVE/VORT MAX. RAINFALL WITH THIS
LINE HAS BEEN IMPRESSIVE DUMPING AN INCH IN 30 MINUTES IN SPOTS.
THERE ARE 6 ACTIVE HYDRO PRODUCTS AT THIS TIME IN RESPONSE TO THE
HEAVY RAIN...A RIVER FLOOD WARNING, FLASH FLOOD WARNING, TWO FLOOD
ADVISORIES, AND TWO AREAL FLOOD WARNINGS.
ADDITIONAL SHORT WAVE/VORTICITY IMPULSES ARE EXPECTED TO MOVE
ACROSS THE AREA THROUGH DAY, WHICH WILL INCREASE RAINFALL COVERAGE
THROUGH THE DAY. PW VALUES ARE EXPECTED TO INCREASE TO NEAR 2
INCHES THROUGH THE DAY, SO PERIODS OF HEAVY RAIN REMAIN A CONCERN.
GENERALLY SPEAKING, WE EXPECT 1-2 INCHES OF RAINFALL, WITH LOCALLY
HIGHER AMOUNTS. A FLOOD WATCH REMAINS IN PLACE.
WITH THE AMOUNT OF CLOUD COVER AND EXPECTED RAINFALL,
TEMPERATURES ARE NOT EXPECTED TO RISE SIGNIFICANTLY TODAY. A BLEND
OF MAV/MET MOS WAS USED, ALONG WITH SOME SLIGHTLY COOLER ECMWF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL MOVE OUT OF THE
MIDWEST TONIGHT AND INTO UPSTATE NEW YORK OVERNIGHT. THE WARM
FRONT THAT WILL BE DRAPED ACROSS OUR AREA TODAY WILL LIFT THROUGH
THE AREA OVERNIGHT, WITH A COLD FRONTAL BOUNDARY MOVING THROUGH
OVERNIGHT AS WELL. SEVERAL SHORT WAVE/VORTICITY IMPULSES EMBEDDED
IN THE CYCLONIC FLOW ALOFT WILL CONTINUE TO AFFECT THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THIS WILL KEEP PERIODS OF
SHOWERS ACROSS THE AREA, AND WITH PW VALUES REMAINING NEAR 2
INCHES, HEAVY RAIN REMAINS A POSSIBILITY; THEREFORE THE FLOOD
WATCH WILL CONTINUE INTO THE NIGHT. AS THE COLD FRONT MOVES
THROUGH THE AREA AROUND OR AFTER MIDNIGHT, THE PW VALUES WILL DROP
OFF AND THE THREAT FOR HEAVY RAIN WILL DIMINISH. THERE WILL
HOWEVER REMAIN THE POSSIBILITY FOR SHOWERS EVEN AFTER THE FRONT
MOVES THROUGH.
WITH THE AMOUNT OF CLOUD COVER AND NO STRONG COLD AIR ADVECTION,
TEMPERATURES ARE NOT EXPECTED TO DROP MUCH OVERNIGHT MONDAY INTO
TUESDAY MORNING. A BLEND OF MAV/MET MOS AS WELL AS ECMWF WAS USED
FOR OVERNIGHT LOWS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MID LEVEL TROUGH THAT WAS OVER THE MISSISSIPPI RIVER VALLEY
EARLY THIS MORNING WILL PROGRESS TO THE EAST WITH ITS AXIS
EXPECTED TO PASS OVERHEAD AROUND MIDDAY ON TUESDAY. WE WILL
CONTINUE TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
TUESDAY. IT IS EXPECTED TO BECOME BREEZY AND WARM WITH THE WIND
BLOWING PRIMARILY FROM THE SOUTHWEST AND WEST. AFTERNOON
TEMPERATURES ON TUESDAY SHOULD RISE INTO THE LOWER AND MIDDLE 80S
AT MOST LOCATIONS, EVEN NEAR THE COAST WHERE THE STIFF OFFSHORE
FLOW IS FORECAST TO KEEP THE SEA BREEZE FRONT FROM MAKING MUCH
PROGRESS INLAND.
A MID LEVEL SHORT WAVE FROM THE NORTHWEST IS EXPECTED TO PASS
OVER OUR REGION ON TUESDAY NIGHT AND IT SHOULD HAVE LITTLE
MOISTURE ASSOCIATED WITH IT. A MORE SIGNIFICANT MID LEVEL TROUGH
IS ANTICIPATED EARLY ON FRIDAY. AS A RESULT, MAINLY DRY WEATHER IS
EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY. INCREASING MOISTURE IN
THE WARM ADVECTION AHEAD OF THE APPROACHING SHORT WAVE ON THURSDAY
WILL RESULT IN A CHANCE OF SHOWERS. SURFACE LOW PRESSURE AHEAD OF
THE SHORT WAVE IS FORECAST TO PASS ACROSS THE SOUTHERN PART OF OUR
REGION ON THURSDAY EVENING BEFORE THE SYSTEM MOVES OUT TO SEA.
SURFACE HIGH PRESSURE FROM THE NORTHWEST IS EXPECTED TO BRING DRY
WEATHER AND NEAR SEASONABLE TEMPERATURES FOR FRIDAY, SATURDAY AND
SUNDAY.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
DETERIORATING CONDITIONS ARE EXPECTED TODAY AS PERIODS OF RAIN,
POSSIBLY HEAVY AT TIMES, WILL AFFECT THE AREA. A RANGE OF
CONDITIONS EXISTS EARLY THIS MORNING, FROM VFR, TO MVFR, TO IFR.
ALL TAF SITES ARE EXPECTED TO BECOME IFR THROUGH THE DAY. THERE IS
THE CHANCE FOR THUNDERSTORMS TO OCCUR THROUGH THE DAY; FOR NOW WE
HAVE NOT INCLUDED THEM IN THE TAFS DUE TO UNCERTAINTY IN TIMING.
IFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
OVERNIGHT PERIOD. CONDITIONS MAY IMPROVE AS WE GET CLOSER TO
DAYBREAK TUESDAY AFTER AS LOW LEVEL MOISTURE BEGINS TO DRY OUT
BEHIND THE DEPARTING FRONTAL BOUNDARY.
WINDS WILL BEGIN THE DAY MOSTLY OUT OF THE EAST, THEN BECOME
SOUTHEAST THROUGH THE DAY. WINDS WILL BECOME MORE SOUTHWEST
OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES AND PASSES THROUGH.
OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH
OCCASIONAL PERIODS OF MVFR IN SHOWERS.
FRIDAY...MAINLY VFR.
&&
.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ATLANTIC COASTAL
WATERS STARTING AT 6 PM TONIGHT. WINDS COULD GUST AROUND 25 KNOTS
OVERNIGHT AS LOW-LEVEL WINDS INCREASE TO NEAR 30-40 KNOTS. WITH
THE SOUTHERLY FLOW AT THE SURFACE, THE STRONGEST WINDS WILL HAVE A
HARD TIME MIXING DOWN TO THE SURFACE, BUT 25 KNOT GUSTS SEEM
POSSIBLE. SEAS ARE EXPECTED TO INCREASE TO NEAR 5 FEET AS WELL
LATER THIS EVENING AND CONTINUING THROUGH THE NIGHT.
OUTLOOK...
A WEATHER DISTURBANCE ALOFT IS EXPECTED TO PASS OVERHEAD ON
TUESDAY. HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY WITH A WEAK
WAVE OF LOW PRESSURE PASSING OFF THE DELMARVA COAST LATE ON
THURSDAY. HIGH PRESSURE SHOULD RETURN FOR FRIDAY. WIND SPEEDS AND
WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERIA FROM TUESDAY THROUGH FRIDAY WITH ONE EXCEPTION. WAVE
HEIGHTS ON OUR OCEAN WATERS MAY BE AROUND 5 FEET ON TUESDAY
MORNING IN THE SOUTHERLY FLOW. AS A RESULT, A SMALL CRAFT ADVISORY
EXTENDS THROUGH 1000 AM ON TUESDAY.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-015>019.
FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ012>014-020>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ002>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019.
FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ020.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...KRUZDLO/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...ROBERTSONHazardous weather outlook, Jun 10, 8:22 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 AM EDT MON JUN 10 2013
NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106-111330-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
922 AM EDT MON JUN 10 2013
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ012-013-020>023-027-111330-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
922 AM EDT MON JUN 10 2013
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-111330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
922 AM EDT MON JUN 10 2013
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
THERE IS A MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-MDZ008-012-015-019-111330-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-
922 AM EDT MON JUN 10 2013
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
NORTHEAST MARYLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ020-111330-
KENT-INLAND SUSSEX-CAROLINE-
922 AM EDT MON JUN 10 2013
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-111330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
922 AM EDT MON JUN 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Heavy Rain, Sussex
- When
- June 10, 9:00 AM EST to June 11, 1:00 AM EST
- Where
- Sussex County, Georgetown Arpt
- Reported by
- ASOS
- Coordinates
- 38.680, -75.370
An area of heavy rain fell across central and eastern portions of Sussex County. A record daily maximum rainfall of 2.32 inches was recorded at the Georgetown Airport on the 10th. Additional rainfall totals include 3.03 inches in Milton, 1.28 inches in Longneck and 0.70 inches in Seaford.
Flood, New Castle
- When
- June 10, 11:00 AM EST to 9:16 PM EST
- Where
- New Castle County, Coochs Bridge to 2.16 mi ESE of Coochs Bridge
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.630, -75.730
Heavy rain fell across central and northern New Castle County, which caused the Christina River to overflow its banks. The Christina River at Coochs Bridge had moderate flooding and was above its 10.5 foot flood stage from 614 p.m. EDT through 1016 p.m. EDT on the 10th. It crested at 11.54 feet at 815 p.m. EDT. Additional rainfall amounts include 1.70 inches in Prices Corner, 1.62 inches in Newark, 1.56 inches in Newport, 1.44 inches in Clayton and 1.06 inches in Middletown.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Nevada, June 10, 20131 death · 37 injured · $1.5 million · 1 event
- Tornadoes and Hail in Kentucky, June 10, 20134 injured · $537,000 · EF2 · 6 events
- Hail and Damaging Winds in Tennessee, June 10, 2013$212,000 · 1 in hail · 33 events
- Damaging Winds in Georgia, June 10, 20137 injured · $31,000 · 56 kt wind · 13 events
- Flash Flooding and Damaging Winds in Nevada, June 10, 2013$511,000 · 52 kt wind · 6 events
- Flash Flood in Tennessee, June 10, 2013$200,000 · 1 event
- Damaging Winds in South Carolina, June 10, 2013$25,000 · 55 kt wind · 23 events
- Tornado in North Carolina, June 10, 2013$500 · EF1 · 1 event
- Hail and Damaging Winds in Tennessee, June 10, 2013$25,000 · 1 in hail · 3 events
- Damaging Wind and Strong Wind in New Mexico, June 10, 2013$25,000 · 70 kt wind · 2 events
- Flood and Damaging Winds in South Carolina, June 10, 2013$20,000 · 55 kt wind · 7 events
- Flash Flooding and Damaging Winds in North Carolina, June 10, 2013$15,000 · 50 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460308, 460312.